International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 3, Part C

Application of Queueing theory to Salem railway ticket counters


Author(s): S Dickson, J Ravi, J Mohan, H Sabareesh and G Sathish Kumar

Abstract: In this paper the Queueing model (M/M/C: /FIFO) is applied to the ticket counters of the Salem railway station. In this research the various characters of that queueing model have been analyzed and concluded.

Pages: 203-207 | Views: 525 | Downloads: 20

Download Full Article: Click Here
How to cite this article:
S Dickson, J Ravi, J Mohan, H Sabareesh, G Sathish Kumar. Application of Queueing theory to Salem railway ticket counters. Int J Stat Appl Math 2018;3(3):203-207.
Call for book chapter
International Journal of Statistics and Applied Mathematics